MAUDE Adverse Event Report: CALDERA MEDICAL INC. GYNECARE TVT EXACT; TVT-CAL- EXACT

CALDERA MEDICAL INC. GYNECARE TVT EXACT; TVT-CAL- EXACT
Catalog Number TVTRL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing, and the results will be reported as soon as they are available.The internal complaint's manufacture number is (b)(4).
 
Event or Problem Description
Severe postoperative pain to the right of urologic surgery: tvt implantation.Incident requiring hospitalization and a ct scan that does not find a wound in the adjacent organs and visualizes a minimal effusion.Recommendation to return home with prescription for pain management.Erosion of the tvt strip at the high right side.Comments pain present in the right leg fatigue and chronic pain nocturnal awakening for urgentry tenesme edc sick stop current patient status: necessity of two surgical interventions a few weeks later, taking into account an recurrence of endovesical tumor lesion, to avoid the risk of spinning endoperitoneal urothelial cells.Convalescent patient with next postoperative appointment in (b)(6) 2026.

Brand Name
GYNECARE TVT EXACT
Common Device Name
TVT-CAL- EXACT
Manufacturer (Section D)
CALDERA MEDICAL INC.
4360 park terrace dr,
suite 140
westlake village CA 91361
Manufacturer (Section G)
CALDERA MEDICAL- ETHICON SARL
puits-godet 20
neuchatel, 2000
SZ   2000
Manufacturer Contact
ryan curran
4360 park terrace dr,
suite 140
westlake village 91361
MDR Report Key25174648
Report Number3003990090-2026-02076
Device Sequence Number10199360
Product Code OTN
UDI-Device Identifier10705031062375
UDI-Public10705031062375
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K012628
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTVTRL
Device Lot Number3944976
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale